MathSciNet Relay Station
MathSciNet bibliographic data
MR2181835 (2006k:19008) 19E08 (14C35)
Friedlander, Eric M.; Walker, Mark E. Semi-topological $K$-theory. Handbook of $K$-theory. Vol. 1, 2, 877–924, Springer, Berlin, 2005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement